# SDR DA62007F00007

- Difficulty date: February 21, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N171EC
- Make and model: Beech B-60
- Aircraft serial: P288
- Engine: Lyc TIO540*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 604730085601
- Part serial: P288
- Condition: Corroded
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP FOUND CORROSION IN THE CABIN ENTRY DOOR IN 3 LOCATIONS.  FIRST LOCATION WAS AT THE MIDDLE LOCKING PIN GUIDE ANGLE PIECE.  THE SECOND LOCATION IS AT THE LOWER LOCKING PIN GUIDE ANGLE PIECE AND THE THIRD LOCATION IS ON A FRAME AT THE LOWER FWD CORNER WHERE HINGE SPROCKET ATTACHES.  AREAS OF CORROSION WILL BE REPAIRED BY REMOVAL AND REPLACEMENT OF ANGLES AND FRAME.  (K)
